# SDR SWAA2020041332072

- Difficulty date: March 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK M1668 AND M1669 AT PASSENGER CABIN / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1668 AND M1669 IAW AMM 33-51-06-960-805 AND PERFORMED EMERGENCY LIGHT BATTERY PACK INSTALLATIONT TEST IAW AMM 33-51-06-960-805 TEST IS GOOD.
